Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 39, NWS Lubbock, TX

June 6, 20144 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Jun 6, 2014, 8:59 PM CDT for 4 counties in Texas. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 8:59 PM CDT (01:59 UTC)
Expired
Jun 6, 2014, 9:45 PM CDT
In force
46 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Castro County, TX, Hale County, TX, Lamb County, TX, Swisher County, TX

The radar

The Lubbock radar (KLBB), 69 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 9:00 PM CDTTSTM WND GST 603 N Hart, TXWEST TEXAS MESONET
Jun 6, 9:00 PM CDTTSTM WND GST 611 Ne Amherst, TXWEST TEXAS MESONET
Jun 6, 9:15 PM CDTTSTM WND GST 596 S Olton, TXWEST TEXAS MESONET

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 6:44 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1985 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1985 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1933 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

874 
WUUS54 KLUB 070159
SVRLUB
TXC069-189-279-437-070245-
/O.NEW.KLUB.SV.W.0039.140607T0159Z-140607T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
859 PM CDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CASTRO COUNTY IN THE PANHANDLE OF TEXAS...
  WESTERN HALE COUNTY IN NORTHWEST TEXAS...
  LAMB COUNTY IN NORTHWEST TEXAS...
  SOUTHWESTERN SWISHER COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 945 PM CDT

* AT 857 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM HART TO LITTLEFIELD...AND MOVING EAST AT 35 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  LITTLEFIELD...OLTON...FIELDTON...SPADE...HALFWAY...COTTON CENTER
  AND EDMONSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3449 10169 3383 10201 3383 10261 3408 10262
      3449 10236
TIME...MOT...LOC 0159Z 254DEG 32KT 3435 10209 3393 10240

HAIL...<.75IN
WIND...70MPH

$$
2 follow-up statements
986 
WWUS54 KLUB 070226
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
926 PM CDT FRI JUN 6 2014

TXC069-189-279-437-070245-
/O.CON.KLUB.SV.W.0039.000000T0000Z-140607T0245Z/
HALE TX-LAMB TX-SWISHER TX-CASTRO TX-
926 PM CDT FRI JUN 6 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CASTRO...SOUTHWESTERN SWISHER...LAMB AND WESTERN HALE COUNTIES UNTIL
945 PM CDT...

AT 924 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KRESS TO 6 MILES NORTHEAST OF SPADE...AND MOVING EAST
AT 45 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...MESONET INDICATED 59 MPH WINDS AT TULIA AT 915 PM CDT.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
COTTON CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
LUBBOCK.

&&

LAT...LON 3449 10217 3449 10169 3383 10201 3383 10261
      3398 10262
TIME...MOT...LOC 0226Z 256DEG 39KT 3442 10176 3400 10208

HAIL...<.75IN
WIND...70MPH

$$
334 
WWUS54 KLUB 070240
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
940 PM CDT FRI JUN 6 2014

TXC069-189-279-437-070249-
/O.EXP.KLUB.SV.W.0039.000000T0000Z-140607T0245Z/
HALE TX-LAMB TX-SWISHER TX-CASTRO TX-
940 PM CDT FRI JUN 6 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN 
CASTRO...SOUTHWESTERN SWISHER...LAMB AND WESTERN HALE COUNTIES WILL 
BE ALLOWED TO EXPIRE AT 945 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING IS WEAKENING BELOW 
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE 
STORMS THROUGH 10 PM.

LAT...LON 3449 10217 3449 10169 3383 10201 3383 10261
      3398 10262
TIME...MOT...LOC 0239Z 256DEG 39KT 3445 10159 3403 10192

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 6:58 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Jun 6, 6:58 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
658 PM CDT FRI JUN 6 2014

.UPDATE...
STRONG-SEVERE COMPLEX OF THUNDERSTORMS MOVING INTO NORTHWESTERN
SOUTH PLAINS AND SOUTHWEST TEXAS PANHANDLE. STORMS HAVE BEEN
ROTATING WITH HISTORY OF A FEW TORNADOES. TORNADO WATCH ISSUED
NORTHWESTERN SOUTH PLAINS AND SOUTHERN PANHANDLE UNTIL 1 AM. RMCQUEEN

&&

.AVIATION...
A COMPLEX OF THUNDERSTORMS WEST OF THE REGION WILL CONTINUE TO MOVE
EAST THROUGH THE EVENING AND EARLY MORNING HOURS ON SATURDAY. IT
STILL REMAINS UNCLEAR ON WHETHER THIS CONVECTIVE ACTIVITY WILL
AFFECT KCDS. IF STORMS TO ROLL INTO THE KCDS TERMINAL...THE EXPECTED
TIME WOULD BE BETWEEN 04-09Z. THERE EXISTS A SMALLER CHANCE OF
THUNDERSTORMS AFFECTING THE KLBB TERMINAL AROUND THE SAME TIME.

&&

.PREV DISCUSSION... /ISSUED 327 PM CDT FRI JUN 6 2014/

SHORT TERM...
BIGGEST CONCERN OVER THE NEXT 24 HOURS REVOLVE AROUND THUNDERSTORM
CHANCES...SOME WHICH COULD BE SEVERE LATER TODAY AND THEN AGAIN
SATURDAY AFTERNOON AND EVENING.

THESE STORM CHANCES WILL OCCUR AS THE UPPER HIGH THAT HAS RECENTLY
SUPPLIED ALL OF THE HOT WEATHER CONTINUES TO BE SUPPRESSED TO THE
SOUTH AND VARIOUS MINOR SHORTWAVE TROUGHS EMERGE ACROSS ITS NORTHERN
PERIPHERY. IN FACT...WE HAVE SEEN TEMPERATURES THIS AFTERNOON
RUNNING ABOUT 5 DEGREES COOLER THAN THIS TIME YESTERDAY AT MANY
SPOTS...THANKS TO THE WEAKENING RIDGE IN COMBINATION WITH RATHER
MOIST SOUTHEASTERLY LOW-LEVEL FLOW. VISIBLE SATELLITE IMAGERY DOES
REVEAL A RATHER BROAD CUMULUS FIELD ACROSS THE SOUTHERN PANHANDLE
INTO THE NORTHERN SOUTH AND ROLLING PLAINS WHERE A DIFFUSELY
CONVERGENT BOUNDARY IS RETREATING NORTH. THIS BOUNDARY COULD ACT AS
A FOCUS FOR CI LATER THIS AFTERNOON...WITH CIN GRADUALLY WANING AND
STRONG INSTABILITY IN PLACE...THOUGH IT WILL LIKELY HAVE LIFTED
NORTH OF THE CWA BY THE TIME THIS HAPPENS.

INSTEAD...OUR BETTER STORM CHANCES WILL LIKELY BE TIED TO CONVECTION
DEVELOPING ACROSS THE HIGHER TERRAIN OF EASTERN NEW MEXICO...WHICH
WILL MOVE EASTWARD THROUGH THE EVENING HOURS. IN ADDITION...AN
UPPER LEVEL DISTURBANCE SEEN EMERGING ACROSS THE HIGH PLAINS FROM
NORTHERN NEW MEXICO WILL ALSO GIVE A BOOST TO CONVECTION...WITH A
POSSIBLE MCS EVOLVING THROUGH THE EVENING AND OVERNIGHT HOURS.
THUS...INITIALLY THE BEST CHANCE FOR STORMS WILL LIKELY BE CONFINED
TO THE WESTERN/NORTHWESTERN ZONES THROUGH EARLY EVENING. MODERATE
DEEP LAYER SHEAR AND STRONG INSTABILITY WILL SUPPORT STORM
ORGANIZATION WITH MULTICELL AND SUPERCELL MODES CAPABLE OF LARGE
HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. AN ENHANCED
TORNADO POTENTIAL WILL ALSO BE POSSIBLE WHERE THE LOW-LEVEL FLOW IS
BACKED AND SHEAR IS MAXIMIZED ALONG THE RETREATING BOUNDARY. EXPECT
THE STORMS TO CONGEAL INTO AN MCS TONIGHT AND ROLLING EAST OR
SOUTHEAST AS A SOUTHERLY LLJ CRANKS UP. MOST NWP FAVORS THE
PANHANDLE FOR THE MCS...WHICH IS REASONABLE GIVEN THE NORTHERLY
TRACK OF THE SUPPORTING UPPER LEVEL DISTURBANCE...BUT WOULD NOT BE
TERRIBLY SURPRISED FOR THIS COMPLEX TO CLIP AT LEAST OUR
NORTHERN/NORTHEASTERN ZONES...AND BRING GUSTY WINDS AND LOCALLY
HEAVY RAINFALL. GIVEN THIS...WE HAVE INCREASED POPS INTO THE HIGH
CHANCE CATEGORY ACROSS THE NORTH AND NORTHEAST ZONES THROUGH
TONIGHT. FURTHER SOUTH...THE INCREASING CAP AND WANING UPPER SUPPORT
MAKE CONVECTION LESS LIKELY...THOUGH WE HAVE MAINTAINED A SLIGHT
CHANCE THROUGH ALL BUT THE FAR SOUTHERN ZONES.

THERE SHOULD BE A RELATIVELY LULL IN ACTIVITY TOMORROW
MORNING...ALTHOUGH A FEW SHOWERS/STORMS COULD LINGER ACROSS THE
NORTHEAST ZONES...BEFORE WE DO EVERYTHING AGAIN SATURDAY
AFTERNOON/EVENING. IT DOES APPEAR STORM CHANCES WILL EXPAND SOUTHWARD
FROM TODAY WITH THE RESURGENT FRONT MAKE A PUSH INTO THE SOUTH
PLAINS SATURDAY AFTERNOON AND EVENING. AGAIN...INSTABILITY AND SHEAR
WILL SUPPORT A SEVERE THREAT...WITH THE LIKELIHOOD OF ANOTHER MCS
TOMORROW NIGHT.

OTHERWISE...WE WILL SEE ANOTHER MILD NIGHT TONIGHT...SIMILAR TO THIS
MORNING...WITH HIGHS SATURDAY RANGING FROM THE MID-80S NORTH TO
MID-90S SOUTH.

LONG TERM...
FOCUS THIS AFTERNOON IS ON GOOD RAIN CHANCES THROUGH THE WEEKEND.
A SERIES OF SHORT WAVE UPPER TROUGHS MOVE QUICKLY EWD THROUGH
NEARLY ZONAL FLOW OVER THE PLAINS STATES. AT THE LOW LEVELS WILL
SEE A COLD FRONT SAG FURTHER SOUTH THROUGH THE PANHANDLE TOWARD
THE SOUTH PLAINS...FINALLY MOVING THROUGH THE REGION MONDAY. FOR
NOW MODELS ARE CONCENTRATING RAINFALL SATURDAY AND SUNDAY ACROSS
THE NORTHERN AND NORTHEASTERN PARTS OF THE FCST AREA...BUT
POTENTIAL EXISTS TO SHIFT FURTHER SOUTH IF ORGANIZED OUTFLOWS EACH
EVENING DRIVE NORTH WINDS INTO THE FCST AREA. EASTERLY COMPONENT
TO LOW LEVEL WINDS WILL KEEP LOW LEVEL MOISTURE IN PLACE AS WELL
AS AN UPSLOPE FLOW ONTO THE HIGHER TERRAIN TOWARD THE NM STATE
LINE. THUS STILL A VERY GOOD POTENTIAL FOR A CONVECTIVE COMPLEX TO
DEVELOP AND ROLL WEST TO EAST BOTH SATURDAY NIGHT AND AGAIN SUNDAY
NIGHT. WITH CONFIDENCE INCREASING WILL INCREASE POPS AND QPF
AMOUNTS WITH THE LATTER GENERALLY IN LINE WITH WPC...AND THUS
SHOWING POTENTIAL FOR 1 TO 3 INCH TOTALS FOR MUCH OF THE NERN
THIRD OF THE FCST AREA.

COLD FRONTAL PASSAGE WILL BEGIN TO BRING AN END TO PRECIP
CHANCES...ALTHOUGH WITH ONE PIECE OF UPPER LEVEL ENERGY RIDING
SEWD DOWN THE BACKSIDE OF AN AMPLIFYING UPPER RIDGE...CANNOT
COMPLETELY DISCOUNT SHOWER OR STORM CHANCES MONDAY. THAT
AMPLIFYING RIDGE WILL THEN BRING WARMER TEMPS NEXT WEEK...PROBABLY
PUSHING THE CENTURY MARK AGAIN BY WEDNESDAY. DRY WEATHER LIKELY AS
WELL...ALTHOUGH THERE REMAINS SOME POTENTIAL FOR STORMS MOVING
ESEWD OUT OF NERN NM WEDNESDAY NIGHT. SLIGHT MENTION ACROSS THE
NERN ZONES STILL VALID.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        65  85  62  79  60 /  60  30  50  30  50
TULIA         65  88  63  78  62 /  60  30  50  40  50
PLAINVIEW     70  89  64  79  63 /  50  30  50  40  50
LEVELLAND     70  94  66  82  65 /  20  20  30  40  50
LUBBOCK       73  93  66  84  65 /  20  20  40  40  50
DENVER CITY   67  96  67  86  66 /  20  20  20  30  40
BROWNFIELD    68  95  67  84  66 /  20  20  30  30  50
CHILDRESS     73  92  68  82  66 /  40  30  60  50  50
SPUR          71  93  68  83  66 /  20  20  50  40  50
ASPERMONT     72  96  72  87  70 /  20  20  40  40  50

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

05/99/01
Hazardous weather outlook, Jun 6, 11:31 AM CDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
1131 AM CDT FRI JUN 6 2014

TXZ021>044-071645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1131 AM CDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER THIS
AFTERNOON AND EVENING GENERALLY NORTHWEST OF A LINE FROM DENVER
CITY TO GUTHRIE. THE GREATEST THREATS WITH THESE STORMS WILL BE
LARGE HAIL TO 2 INCHES IN DIAMETER AND DOWNBURST WINDS NEAR 70
MPH. LOCALLY HEAVY RAIN AND MINOR FLOODING WILL ALSO BE POSSIBLE
WITH ANY OF THESE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE RISK OF SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAIN WILL
CONTINUE THROUGH MONDAY AS THUNDERSTORM COMPLEXES PERIODICALLY
THREATEN THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON.

In the hours before

Local storm report, Jun 6, 7:53 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
753 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             1 S FARWELL             34.38N 103.03W
06/06/2014  M1.75 INCH       PARMER             TX   AMATEUR RADIO

            GOLFBALL FOR A FEW MINUTES. NICKLES CONTINUING AT THIS
            TIME.

&&

EVENT NUMBER LUB1400141

02
Special weather statement, Jun 6, 8:26 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
826 PM CDT FRI JUN 6 2014

TXZ021-022-027-028-070200-
BAILEY-CASTRO-LAMB-PARMER-
826 PM CDT FRI JUN 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR BAILEY...CASTRO...PARMER  AND
LAMB COUNTIES...

AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
DIMMITT TO 18 MILES SOUTHWEST OF MULESHOE...MOVING EAST AT 30 MPH.

IN ADDITION...PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD
TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 3431 10200 3431 10209 3410 10209 3383 10255
      3383 10305 3449 10304 3475 10271 3475 10200
TIME...MOT...LOC 0127Z 275DEG 26KT 3473 10220 3410 10297
Local storm report, Jun 6, 8:50 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
850 PM CDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND GST     2 NE DIMMITT            34.57N 102.29W
06/06/2014  M72 MPH          CASTRO             TX   MESONET

            WEST TEXAS MESONET

&&

EVENT NUMBER LUB1400142

02

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:14 PM CDTTornado WarningLUBBailey, Parmer35 min
Jun 6, 7:42 PM CDTAreal Flood AdvisoryLUBBailey, Parmer108 min
Jun 6, 7:47 PM CDTSevere Thunderstorm WarningLUBBailey, Parmer43 min
Jun 6, 8:26 PM CDTSpecial Weather StatementLUBBailey, Castro, Lamb, Parmer34 min
Jun 6, 8:46 PM CDTSevere Thunderstorm WarningLUBBailey, Cochran44 min
Jun 6, 8:51 PM CDTSevere Thunderstorm WarningLUBCastro, Swisher39 min
Jun 6, 9:29 PM CDTSpecial Weather StatementLUBCochran31 min
Jun 6, 9:44 PM CDTSpecial Weather StatementLUBBriscoe, Floyd, Hale, Lubbock, Swisher31 min
Jun 6, 10:11 PM CDTSpecial Weather StatementLUBChildress, Crosby, Floyd, Hall, Lubbock, Motley34 min
Jun 6, 10:18 PM CDTSpecial Weather StatementLUBHockley27 min
Jun 6, 10:40 PM CDTSpecial Weather StatementLUBChildress, Cottle, Hall, Motley35 min
Jun 6, 10:43 PM CDTSpecial Weather StatementLUBHockley32 min
Jun 6, 10:45 PM CDTSpecial Weather StatementLUBLubbock30 min
Jun 6, 10:49 PM CDTSpecial Weather StatementLUBBailey26 min
Jun 6, 11:12 PM CDTSpecial Weather StatementLUBCochran33 min
Jun 6, 11:13 PM CDTSpecial Weather StatementLUBChildress, Cottle32 min
Jun 6, 11:15 PM CDTSpecial Weather StatementLUBCrosby30 min
Jun 6, 11:40 PM CDTSpecial Weather StatementLUBHockley35 min
Jun 6, 11:45 PM CDTSpecial Weather StatementLUBCrosby30 min
Jun 7, 5:28 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Swisher32 min
Jun 7, 5:56 PM CDTSevere Thunderstorm WarningLUBFloyd49 min
Jun 7, 6:01 PM CDTTornado WarningLUBFloyd14 min
Jun 7, 6:32 PM CDTTornado WarningLUBFloyd28 min
Jun 7, 6:49 PM CDTSevere Thunderstorm WarningLUBMotley41 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.